Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2016, 1:38 PM CDT for Logan County, Menard County, Sangamon County, Illinois. It was in force for 37 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 1:38 PM CDT (18:38 UTC)
- Expired
- May 11, 2016, 2:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Logan County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 27 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:39 PM CDT | TSTM WND DMG | 8 E Petersburg, IL | MULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE BASE. SWOP REPORT. |
| May 11, 1:39 PM CDT | TSTM WND GST 75 | 8 E Petersburg, IL | PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. |
| May 11, 1:39 PM CDT | TSTM WND GST 79 | 8 E Petersburg, IL | PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED WIND SPEED CORRECTED. |
| May 11, 1:40 PM CDT | HAIL 0.88 | Athens, IL | PUBLIC REPORT VIA WICS FACEBOOK PAGE |
| May 11, 1:40 PM CDT | HAIL 1 | Cantrall, IL | NICKEL TO QUARTER SIZE HAIL. PUBLIC REPORT VIA WICS FACEBOOK PAGE |
| May 11, 2:00 PM CDT | HAIL 0.75 | 1 S Elkhart, IL | ESTIMATED 40-50 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:10 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
890
WUUS53 KILX 111838
SVRILX
ILC107-129-167-111915-
/O.NEW.KILX.SV.W.0037.160511T1838Z-160511T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
138 PM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
EASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 215 PM CDT
* AT 138 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENVIEW TO 6 MILES EAST OF PLEASANT PLAINS...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...PETERSBURG...ATHENS...WILLIAMSVILLE...
GREENVIEW...ELKHART...MIDDLETOWN...GRANDVIEW...SPAULDING...BROADWELL...
CANTRALL...SWEETWATER...SALISBURY...FARMINGDALE...LINCOLNS NEW SALEM...
FANCY PRAIRIE AND CAPITAL AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4012 8937 3982 8951 3982 8991 4012 8979
TIME...MOT...LOC 1838Z 272DEG 25KT 4008 8971 3984 8981
HAIL...1.25IN
WIND...60MPH
$$
GEELHART4 follow-up statements
263
WWUS53 KILX 111848
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT WED MAY 11 2016
ILC107-129-167-111915-
/O.CON.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-MENARD-
148 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LOGAN...NORTH CENTRAL SANGAMON AND EASTERN MENARD
COUNTIES...
AT 147 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIDDLETOWN TO 4 MILES NORTHEAST OF ATHENS TO 6
MILES NORTHWEST OF DOWNTOWN SPRINGFIELD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 128 PM...STORM SPOTTERS ESTIMATED
WIND GUSTS OF 60 MPH JUST NORTH OF PETERSBURG.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...ATHENS...WILLIAMSVILLE...ELKHART...
MIDDLETOWN...GRANDVIEW...SPAULDING...BROADWELL...CANTRALL...SWEETWATER...
FANCY PRAIRIE...CAPITAL AIRPORT AND FARMINGDALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4012 8937 3982 8951 3982 8982 4012 8968
TIME...MOT...LOC 1847Z 270DEG 29KT 4008 8964 3999 8964 3984 8974
HAIL...1.25IN
WIND...60MPH
$$
GEELHART800
WWUS53 KILX 111859
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
159 PM CDT WED MAY 11 2016
ILC107-129-167-111915-
/O.CON.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-MENARD-
159 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LOGAN...NORTH CENTRAL SANGAMON AND EASTERN MENARD
COUNTIES...
AT 159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIDDLETOWN TO ELKHART TO NEAR SHERMAN...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...ATHENS...WILLIAMSVILLE...ELKHART...
MIDDLETOWN...GRANDVIEW...SPAULDING...BROADWELL...CANTRALL...SWEETWATER...
FANCY PRAIRIE...CAPITAL AIRPORT AND FARMINGDALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4012 8937 3982 8951 3982 8982 4012 8968
TIME...MOT...LOC 1859Z 264DEG 31KT 4008 8953 4002 8947 3984 8963
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
GEELHART498
WWUS53 KILX 111903
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
203 PM CDT WED MAY 11 2016
ILC129-111912-
/O.CAN.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
MENARD-
203 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.* THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3982 8966 3998 8961 3998 8958 4006 8958
4012 8956 4012 8937 3982 8951
TIME...MOT...LOC 1902Z 272DEG 25KT 4008 8951 4002 8945 3984 8961
$$
ILC107-167-111915-
/O.CON.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-
203 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LOGAN AND NORTH CENTRAL SANGAMON COUNTIES...
AT 202 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF MIDDLETOWN TO ELKHART TO NEAR
SHERMAN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. AT 2 PM...STORM SPOTTERS REPORTED PENNY SIZE
HAIL AND 50 MPH WINDS ABOUT 2 MILES SOUTHWEST OF ELKHART.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...WILLIAMSVILLE...ELKHART...GRANDVIEW...
SPAULDING AND BROADWELL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 122.
INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 3982 8966 3998 8961 3998 8958 4006 8958
4012 8956 4012 8937 3982 8951
TIME...MOT...LOC 1902Z 272DEG 25KT 4008 8951 4002 8945 3984 8961
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
GEELHART750
WWUS53 KILX 111914
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
214 PM CDT WED MAY 11 2016
ILC107-167-111923-
/O.EXP.KILX.SV.W.0037.000000T0000Z-160511T1915Z/
LOGAN-SANGAMON-
214 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN AND NORTH
CENTRAL SANGAMON COUNTIES WILL EXPIRE AT 215 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR SOUTHEAST
LOGAN AND NORTHEAST SANGAMON COUNTIES UNTIL 245 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3982 8966 3998 8961 3998 8958 4006 8958
4012 8956 4012 8937 3982 8951
TIME...MOT...LOC 1911Z 272DEG 25KT 4008 8951 4002 8945 3984 8961
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:47 PM CDT, 51 minutes earlier.
Area forecast discussion, May 11, 12:47 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1247 PM CDT WED MAY 11 2016 .UPDATE... Issued at 1042 AM CDT Wed May 11 2016 Most of Central Illinois between two systems this morning as fog slowly starts to improve across the region. Models inconsistent in handling the evolution of the convection to the southwest. One small area within the storm hanging together on the west side of the Mississippi River, and not necessarily properly represented in the short term model runs. For now, will maintain the general up trend in the pops through the afternoon. Have adjusted the hourly temperature grids to handle the modified diurnal trend with the expansive cloud cover building into the region. && .SHORT TERM...(Today) ISSUED AT 337 AM CDT Wed May 11 2016 Light winds, large clear areas, and moist ground from recent rains set the table for dense fog to develop early this morning. Expect the dense fog to continue to expand where it has not already done so, before finally burning off around mid-morning. Have already issued a Dense Fog Advisory through 9 AM to cover this expectation. Otherwise, a very warm & humid day, for mid-May, is expected today across central and southeast Illinois. Temperatures will top out in the lower 80s in most areas, with widespread 60+ dew points. This heat and humidity, and mid-level cooling with an approaching shortwave, will produce a very unstable airmass across the area by late afternoon/early evening, with CAPE values forecast to rise to around 3000 j/kg. Expect a few thunderstorms to develop in this unstable airmass by later this afternoon, but the lack of a significant trigger should keep the coverage low. The bulk of the thunderstorms should arrive this evening along/ahead of a cold front when both the surface and upper-level forcing is more substantial. .LONG TERM...(Tonight through Tuesday) ISSUED AT 337 AM CDT Wed May 11 2016 Main forecast concern is risk of severe storms tonight with cold front approaching IL from the west. SPC Day 1 outlook expanded slight risk to encompass much of central and southeast IL as far ne as a Rantoul to Paris line tonight (especially this evening through 06Z/1 am) where 15% risk of damaging wind gusts and large hail and 2% risk of tornadoes. A 1006 mb surface low pressure over south central KS to lift ne toward the IA/MO/IL border by sunset and then to near Green Bay WI by 12Z/7 am Thu. This to pull a cold front east across IL overnight and thru eastern IL by mid Thu morning. Models have trended a bit faster with this cold front and hence SPC expanding slight risk further east tonight. Lows tonight range from upper 50s to near 60F over IL river valley, to mid 60s in southeast IL. Lingering chances of showers and thunderstorms over eastern IL Thu especially in the morning. SPC continues marginal risk of severe storms along and southeast of a Terre Haute to Fairfield in far southeast IL on Thu where 5% risk of damaging winds and large hail. Cloudier skies early Thu to become partly sunny from west to east Thu afternoon. Seasonable highs in the low to mid 70s on Thu with mildest readings southeast of I-70. High pressure ridge to drift east into AR and the mid MS river valley Thu night and Fri morning providing fair weather to central and southeast IL. Cooler lows Thu night mostly in the lower 50s with some upper 40s nw of the IL river. A bit cooler highs Friday in the upper 60s and lower 70s. Latest forecast models consistent on bringing a disturbance from the northern plains/Rockies ESE across central IL late Fri afternoon and Fri night. This to spread chances of showers and isolated thunderstorms into nw half of CWA Fri afternoon and into east central/southeast IL Fri evening, then diminish from the west overnight Fri night as 2nd cold front passes through. Dry, breezy nw winds and cooler conditions expected Sat despite mostly sunny skies with highs only 55-59F in central IL with some lower 60s south of I-70. Models have trended drier on Sunday with highest chances of showers to our north and south with split flow, with strongest weather disturbance passing south on Sunday and Sunday night. Have slight chances of showers southern areas by Sunday night, while thunder chances appear further sw of central IL. Highs Sunday of 60-65F with cool lows Saturday and Sunday night in low to mid 40s. Extended models show more active pattern returning to IL early next work week from Mon-Wed with sw upper level flow getting established. Highs moderate into mid to upper 60s during that time with a few lower 70s southern areas by Wed. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1241 PM CDT Wed May 11 2016 Forecast problematic. Models split with how to deal with convection through the early afternoon. Have put in more obvious precip/TS for PIA SPI DEC and BMI in the short term...delaying entirely for CMI in the east. VCTS dominating the remainder of the afternoon and early evening due to potential mesoscale influences and plenty of instability, regardless of lifting mechanisms. through the morning, llvl moisture likely to bring IFR cigs back in right behind the initial clearing behind the front tonight. NAM layer RH hinting at a chance for a break out in PIA and SPI for mid morning...have trended forecast that way. May be a little optimistic. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...HJS SHORT TERM...BAK LONG TERM...07 AVIATION...HJS
Hazardous weather outlook, May 11, 11:39 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1139 AM CDT WED MAY 11 2016 ILZ027>031-036>038-040>043-047>053-121100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1139 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT. ILZ044>046-054>057-061>063-066>068-071>073-121100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 1139 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS REMAIN POSSIBLE THURSDAY...ESPECIALLY IN THE MORNING. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:53 AM CDT | Dense Fog Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 7 hr |
| May 11, 11:18 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 13 days |
| May 11, 11:18 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 14 days |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 28 min |
| May 11, 2:08 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 37 min |
| May 11, 2:23 PM CDT | Special Weather Statement | ILX | Macon | 37 min |
| May 11, 2:48 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 42 min |
| May 11, 3:15 PM CDT | Special Weather Statement | ILX | Richland | 30 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 42 min |
| May 11, 3:21 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 39 min |
| May 11, 3:34 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 56 min |
| May 11, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 46 min |
| May 11, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper, Lawrence, Richland | 62 min |
| May 11, 4:00 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 45 min |
| May 11, 4:17 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 43 min |
| May 11, 4:24 PM CDT | Special Weather Statement | ILX | Edgar, Vermilion | 51 min |
| May 11, 4:31 PM CDT | Tornado Warning | ILX | Cumberland, Effingham, Jasper | 29 min |
| May 11, 4:36 PM CDT | Special Weather Statement | ILX | Douglas | 39 min |
| May 11, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 46 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 39 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | ILX | Effingham | 3 hr |
| May 11, 5:08 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 37 min |
| May 11, 5:17 PM CDT | Special Weather Statement | ILX | Edgar | 43 min |
| May 11, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 19 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.